# SDR 96ZZZX5988

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EYW/MIA - FLT 403 - PILOT REPORT: WHEELS WARNING LIGHT WILL NOT COME ON IN-FLIGHT.  SYSTEM FUNCTIONS PROPERLY WHEN RETARDING POWER LEVERS BACK TO ACTUATE WARNING HORN.
